Kazan Federal University Digital Repository

On semirings all of whose semimodules have injective envelopes

Show simple item record

dc.contributor.author Il'in S.N.
dc.date.accessioned 2021-02-25T20:34:40Z
dc.date.available 2021-02-25T20:34:40Z
dc.date.issued 2020
dc.identifier.issn 0219-4988
dc.identifier.uri https://dspace.kpfu.ru/xmlui/handle/net/161808
dc.description.abstract © 2021 World Scientific Publishing Company. It was shown in [Y. Katsov, Tensor products and injective envelopes of semimodules over additively regular semirings, Algebra Colloq. 4 (1997) 121-131.] that each semimodule over an additively regular semiring has an injective envelope. We show the converse statement is true as well; moreover, the result holds even if each finitely generated semimodule has an injective envelope.
dc.relation.ispartofseries Journal of Algebra and its Applications
dc.subject additively regular semiring
dc.subject injective envelope
dc.subject Injective semimodule
dc.title On semirings all of whose semimodules have injective envelopes
dc.type Article
dc.collection Публикации сотрудников КФУ
dc.source.id SCOPUS02194988-2020-SID85095424555

Files in this item

This item appears in the following Collection(s)

  • Публикации сотрудников КФУ Scopus [22633]
    Коллекция содержит публикации сотрудников Казанского федерального (до 2010 года Казанского государственного) университета, проиндексированные в БД Scopus, начиная с 1970г.

Show simple item record

Search DSpace

Advanced Search


My Account